Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A note on isomorphisms of $C^*$-algebras


Author: L. Terrell Gardner
Journal: Bull. Amer. Math. Soc. 70 (1964), 788-791
DOI: https://doi.org/10.1090/S0002-9904-1964-11238-6
MathSciNet review: 0167848
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Dixmier, Les algèbres d'opérateurs dans l'espace hilbertien, (Algèbres de von Neumann), Gauthier-Villars, Paris, 1957. MR 94722
  • 2. I. Gel'fand and M. Neumark, On the imbedding of normed rings into the ring of operators in Hilbert space, Mat. Sb. (N.S.) 12 (1943), 197-213. MR 9426
  • 3. J. G. Glimm and R. V. Kadison, Unitary operators in C*-algebras, Pacific J. Math. 10 (1960), 547-556. MR 115104
  • 4. E. Hille and R. S. Phillips, Functional analysis and semi-groups, Amer. Math. Soc. Colloq. Publ. Vol. 31, rev. ed., Amer. Math. Soc., Providence, R. I., 1957. MR 89373
  • 5. R. V. Kadison, Irreducible operator algebras, Proc. Nat. Acad. Sci. U.S.A. 43 (1957), 273-276. MR 85484
  • 6. E. R. Lorch, The theory of analytic functions in normed abelian vector rings, Trans. Amer. Math. Soc. 54 (1943), 414-425. MR 9090
  • 7. S. Sakai, The theory of W*-algebras (mimeographed notes), Yale University, New Haven, Conn., 1962.
  • 8. I. E. Segal, Irreducible representations of operator algebras, Bull. Amer. Math. Soc. 53 (1947), 73-88. MR 20217
  • 9. I. E. Segal, Two-sided ideals in operator algebras, Ann. of Math. (2) 50 (1949), 856-865. MR 31662


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11238-6

American Mathematical Society